MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX REVERSED INSERT

TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX REVERSED INSERT
Model Number DIA.36 +6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a post-operative instability-dislocation (anterior).Problem resolved without sequelae by closed reduction.(b)(6).
 
Additional Manufacturer Narrative
Supplemental # 01 : additional information about serial and lot numbers.This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS ASCEND FLEX SHOULDER SYSTEM
Common Device Name
AEQUALIS ASCEND FLEX REVERSED INSERT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5853181
Report Number3000931034-2016-00102
Device Sequence Number16246872
Product Code KWS
UDI-Device Identifier03700386940514
UDI-Public03700386940514
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberDIA.36 +6
Device Catalogue NumberDWF361C
Device Lot Number3196AQ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2016
Supplement Date Received by Manufacturer07/13/2016
Initial Report FDA Received Date08/08/2016
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight102